CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Ramadanov conjecture and line bundles over compact Hermitian symmetric spaces

M. Englis ; Genkai Zhang (Institutionen för matematiska vetenskaper, matematik)
Mathematische Zeitschrift (0025-5874). Vol. 264 (2010), 4, p. 901-912.
[Artikel, refereegranskad vetenskaplig]

We compute the Szegö kernels of the unit circle bundles of homogeneous negative line bundles over a compact Hermitian symmetric space. We prove that their logarithmic terms vanish in all cases and, further, that the circle bundles are not diffeomorphic to the unit sphere in \mathbb CnCn for Grassmannian manifolds of higher ranks. In particular, they provide an infinite family of smoothly bounded strictly pseudoconvex domains on complex manifolds for which the logarithmic term in the Fefferman expansion of the Szegö kernel vanishes but whose boundary is not diffeomorphic to the sphere (in fact, it is not even locally spherical). The analogous results for the Bergman kernel are also obtained.



Denna post skapades 2010-02-23. Senast ändrad 2015-12-17.
CPL Pubid: 114071

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematik

Chalmers infrastruktur